# SDR SWAA2022012608694

- Difficulty date: May 24, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 41,235 hours, 24,162 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR BOARD 222DF HAS DAMAGE AT O/B EDGE / REPAIRED FWD. CABIN FLOOR PANEL 222DF WHICH HAD DAMAGE AT O/B EDGE IAW SRM 53-00-50-2R-6. 56371U 05/31/17
